Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash from Sustiva all of a sudden...
Aug 30, 2002

Have taken Sustiva for a week, & now am only experiencing rash...today was raining, I walked more than usual outside, ...was wondering...what are all the factors that may affect this reaction? Food? Emotional state? Drinking water from fountain? etc??? Thanks.

Response from Dr. Henry

The rash from Sustiva is not fully understood but has not been linked to any of the factors you mention. The rash is a hypersensitivity reaction to the efavirenz itself. Often it is mild and can be treated through-your HIV doc should see the rash and discuss with you. KH



Previous
XMATE+HIV
Next
anabolic VS serostim

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement